# SDR USAA2013041600009

- Difficulty date: April 15, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 60,911 hours, 24,146 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Misrouted
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR CIRCUIT BREAKER ON P-11 PANEL TRIPS.  TROUBLESHOT SYSTEM AND FOUND R1 DOOR SLIDE LIGHT WIRING POSITIONED INCORRECTLY.  REPOSITIONED AND SECURED WIRES ON R-1 DOOR SLIDE LIGHT IAW B757 AMM 25-66-01.  SYSTEM CHECKED NORMAL IAW B757 AMM 25-66-00.
